# SDR QMLA2013110713161

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N155SC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Aircraft time: 13,700 hours, 42,203 cycles
- Engine: Lyc LTS101750A1
- Engine time: 9,882 hours, 22,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  ODOR OF SMOKE IN COCKPIT AND THEN CENTER PANEL LIGHTS WENT OUT.  INSPECTION FOUND NO DAMAGED WIRES.  PANEL LIGHTING DIMMERS WERE INSPECTED AND SHOWED NO DAMAGE.  CENTER PANEL INSTRUMENTS WERE PULLED FROM THE PANEL AND INSPECTED.  THE LIGHTING SYSTEM WAS OPS CHECKED WITH AN EPU FOR OVER AN HOUR WITHOUT ISSUE.  NO EVIDENCE OF ANY COMPONENT THAT WOULD ACCOUNT FOR THE ODOR ASSOCIATED WITH THE PANEL LIGHTING WAS FOUND OTHER THAN THE SEARCH LIGHT WAS FOUND TO HAVE A BURNED OUT LAMP.
